Close
Results 1 to 11 of 11

Thread: Im so! SCARED!

  1. #1
    Bronze Phenster
    Join Date
    Sep 2005
    Location
    Ca
    Posts
    50
    Photos
    View albums
    i have viewed many posts, and most of the people
    takeing these pills have had hairloss, i have had
    hairloss promlems for the past 4 or 5 years now.
    and im only 20, and i already have thin hair! i have been on phen for a week now and i think there great! but i dont want to take them if im
    going to go bald! im really confused! i have not
    had any hairloss from the pills yet? but like i
    said, i only been on them for a week. im new to
    this whole phentermine thing. im very sad, because i really wanted these pills to help me, and they are! and now i may have to stop takeing them!!!! PLEASE! LET ME KNOW WHAT YOU GUYS THINK?
    BY THE WAY! im takeing the white pills
    with the blue dots inside
    i think there 37 ?

    [ September 26, 2005, 07:24 PM: Message edited by: kittycat20 ]

  2. Advertising
    advertising
     

  3. #2
    Silver Phenster
    Join Date
    Jul 2005
    Location
    Ohio
    Posts
    284
    Photos
    View albums

    Post

    I know Im a21 year old male and I do not need to lose my hair I will freak the F*** out!

  4. #3
    Platinum Phenster jaspernotting's Avatar
    Join Date
    Jun 2005
    Location
    Singapore
    Posts
    1,765
    Photos
    View albums

    Post

    Hi Kittycat - I never heard of hair loss due to Phen... hmmmm who told you that or did you "witness" such thing happening?

    Don't worry, hair loss could be treated. It is usually the problem with your scalp. Choice of shampoo does play a part too. Try some natural method first, if doesn't help you could try hair loss specialist.

    Cheers!!
    5' 2" - 136 lbs
    Success is never final, and failure never fatal. It's courage that counts.

  5. #4
    Platinum Phenster dumbfox's Avatar
    Join Date
    Jun 2005
    Location
    Dayton, OH
    Posts
    1,144
    Photos
    View albums

    Post

    Hair loss does happen to some people who taken phen. It's most often caused by lack of nutrients. You need to be sure you are eating a proper diet and supplementing with a good multi-vitamin.







    Measurements:
    Bust - Was 42" ~ Now 36"
    Waist - Was 39" ~ Now 27"
    Hips - Was 46" ~ Now 38"

    See my critters:

  6. #5
    Bronze Phenster
    Join Date
    Sep 2005
    Location
    Ca
    Posts
    50
    Photos
    View albums

    Post

    HEY! thanks for your replys....
    i was just wondering? do any
    of you guys still get HUNGRY???
    because todays is like my 9th or
    10th day on phen and im STARVED,
    and i already ate pizza. just to let you
    guys know, im not on any kind of diet, and
    i know thats bad! im just not eating as much
    as i used to. but what i am going to start doing
    is WORK OUT! everyday, because i only lost 2 or 3
    lb.s so far and im not really happy with that.
    but then again i guess its better then gaining 2 or 3 lb.s anyway i have been drinking lots! of
    water, but im still haveing these really bad heat
    flashs. but oh well if it makes the fat go away!
    why should i care. it would be really nice if any
    of you can reply and tell me how to lose weight
    more faster then what im doing now. thanks alot!

  7. #6
    Silver Phenster
    Join Date
    Jun 2005
    Location
    ohio
    Posts
    226
    Photos
    View albums

    Post

    Hi guys, I'm a hairstylist, some medications can make some people's hair to shed a little more than usual. the study says an average of 75-100 hairs shed a day is perfectly common and normal, who goes around and counts the hair they shed?@?@ lol.. anyways, after a while your body will become acustomed to it and the shedding will be less. Also if it' bothersome you can buy a shampoo and conditioner called n i o x e n. check your local salons, also sallys beauty supply sells a knock off brand. This shampoo prevents hair loss and slows it down and in some cases even promotes new hair growth, and it really does work, however it is a little pricy!

  8. #7
    Bronze Phenster atabrat's Avatar
    Join Date
    Oct 2005
    Location
    California
    Posts
    48
    Photos
    View albums

    Post

    kittycat - I was taking Phen for 3 weeks and started getting my normal appetite back... I went off of it for 1 week - boy was I tired when I did - I just restarted taking it again and it is like the first time all over again. Luckily I still lost 1/2 of a pound the week I went off, guess that is what happens when you go to work and sleep - I slept from the time I got home until the next morning for like 4 nights. I decided that I would take it for a couple weeks and then give my body a rest period. Next time I will quit on a Friday so I can just sleep all weekend. Hopefully that will help! It is so nice to not feel hungry again!
    Oh and one time the doctor gave me Phen and I didn't eat much during the day but at night I scarfed and gained 3 pounds in 30 days. He laughed and said he had never seen that happen before. Phen doesn't make you lose weight it is suppose to help your appetite so you eat less and some people build up a tolerance to it quickly!

  9. #8
    Bronze Phenster
    Join Date
    Apr 2006
    Location
    Iowa
    Posts
    34
    Photos
    View albums

    Post

    hey all...i've been experiencing hair loss too, and I was determined it was the Phen. However, I have done a lot of research (after freaking out completely about it!) and found that more than likely it's a nutrient defficiency, thyroid problem, or other medical conditions that I'm not going to list all of (lol), but the most sensable one I found is that if you lose a lot of weight, it puts stress on your body because it is a major change, and stress triggers hair loss...therefore, our hair loss is sort of a reward (not really the kind I'd like however..lol) but anyways, multi-vitamins seem to be the key! I'm still adjusting to mine, so I'll let you know how it turns out~

  10. #9
    Bronze Phenster
    Join Date
    Oct 2006
    Posts
    81
    Photos
    View albums

    Post

    I'm not losing hair--but curious if you know exactly what vitamin in the multi vitamin will help? I think it's Vitamin A that helps with that, no?

    Also, a little off topic: I *heard* that vitamin(s) B help with that dry mucky mouth feeling.

  11. #10
    Bronze Phenster
    Join Date
    Apr 2006
    Location
    Iowa
    Posts
    34
    Photos
    View albums

    Post

    So far I have heard that Biotin helps with the hair loss..I am taking it now, but still not seeing much change... I read an article stating that weight loss medication can make your hair fall out, however the only reason we notice it about 3 months or so after starting is because our hair was in the dormant stage (just lying in our scalp dead pretty much) and doesn't start to fall out until later, when new hair has already began to grow in... the article said that these medicines don't cause baldness, but can just thin your hair a little bit...hope it's right, cuz i get more and more scared every day!

  12. #11
    Bronze Phenster
    Join Date
    Mar 2007
    Location
    Nebraska
    Posts
    15
    Photos
    View albums

    Post

    You guys! Please....make sure you are eating plenty of protien and taking a daily vitamin. I have been a licensed cosmetologist for 16yrs and don't think anything TOPICAL can cure the problem. Start from within. Zap the problem at where it begins. Losing hair often happpens when homones or body chemistry is changed...phentermine cand dieting can rob us of nutrients. Protien should be in every snack and meal...not alone...but WITH you food. Bless you.
    "I Walk The Red Road"

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •